# SDR FDEA202108112241

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #132SG FLOOR PANEL WAS FOUND EDGE DAMAGED WITH MARK ACCOMPLISHED THE FLOOR PANEL REPAIR I.A.W A300-600F SRM 53-10-20-201 PARA 8B, FIG203   SHEET 1 , P209-211.
